Research ArticleOpen accessIn the abstractON SOLUTIONS IN THE HYDRODYNAMIC APPROXIMATION OF SOLAR AND STELLAR WINDS WITH VISCOSITYPanagiotis N. Koumantos, Panaiotis K. Pavlakos, Xenophon D. MoussasPhysics International, Vol. 5, Issue 2 · 30 May 2014 · 7,556 accessesView PDFCite
190 articles for “equations model”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractA NOVEL PRESSURIZED ZONAL MODEL USING THE MOMENTUM EQUATIONYao Yu, Ahmed Cherif MegriAmerican Journal of Engineering and Applied Sciences, Vol. 7, Issue 1 · 25 Mar 2014 · 8,574 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE NUMERICAL VALUES OF THE FUNDAMENTAL PARAMETERS OF THE MODEL OF SELFVARIATIONS AND THE AGE OF THE UNIVERSEEmmanuil ManousosPhysics International, Vol. 5, Issue 1 · 20 Mar 2014 · 8,567 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Simulation of the Transient Flow in Natural Gas Transmission Lines Using a Computational Fluid Dynamic MethodPedram Ghaseminejad, Nikan NoorbeheshtAmerican Journal of Applied Sciences, Vol. 10, Issue 1 · 6 Jan 2013 · 7,464 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,994 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,020 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation of Pan Coefficient using M5 Model TreePakorn Ditthakit, Chaiyuth ChinnarasriAmerican Journal of Environmental Sciences, Vol. 8, Issue 2 · 29 Feb 2012 · 8,116 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Reduced Finite Element Model for Analyzing the Transverse Shear Stiffness of Truss-Like Core Sandwich BeamSuphattharachai Chomphan, Manit LeekitwattanaJournal of Computer Science, Vol. 7, Issue 10 · 4 Aug 2011 · 6,592 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,971 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Simple Algorithm to Assess the Speed Stability of Induction GeneratorsAlexandre de Assis Mota, Lia Toledo Moreira MotaJournal of Computer Science, Vol. 7, Issue 6 · 13 Jun 2011 · 6,554 accessesView PDFCite